Jump to content
ikam

Ikam: tapering escitalopram

Recommended Posts

ikam   
ikam

Still not too good, anxiety has increased, low mood, some tension. Looks it has been triggered by iron infusion. But I was so low that I had to go with this treatment... I wish I had not taken it, I was more used to low iron... 

 

Share this post


Link to post
ikam   
ikam

Had blood rechecked, my Serum ferritin level is 871 ug/L . Iron has increased but within the normal range. 

This explains me being over-active...

There is not enough information on line as to what happens next...

Share this post


Link to post
ikam   
ikam

went for a bike ride yesterday, first time after more than one year...

 

still strange sleeping...overactive...

 

Share this post


Link to post
Martina23   
Martina23

Bike ride is great. But maybe it revved your symptoms up, when you felt afterwards overactive. It will disappear again.

Share this post


Link to post
ikam   
ikam

Martina, I felt overactive before the ride, that is why I decided to go on a bike...

I am beginning to feel benefits of iron infusion. Feel more active, wanting more things, quicker get over tiredness...it feels good...

 

Still unsure when to start tapering...so many things affect my wellbeing...just started divorce process...

 

Share this post


Link to post
ikam   
ikam

how people deal with life stresses and wd? I have started a divorce process...this means that I am still holding...how to decide for next tapper? I always have some problems...

 

since iron infusion  I have been much better physically...so I could restart tapering...

 

I am in conflict...do not know what to do...I cannot constantly postpone, as life is full of problems and this way I would never decide to taper...

 

 

Share this post


Link to post
Martina23   
Martina23

Decide for the taper, if you feel for it

Share this post


Link to post
ikam   
ikam

somehow I lost my ability to decide for next step...each evening I say, I would do it...but in the morning I don't...I am unsure if I worry about symptoms, feeling unsettled? I should be better now, as since iron infusion I have been much better...

 

the symptom which is the most difficult at present is tinnitus, much louder and constant...

Share this post


Link to post
Frogie   
Frogie
7 minutes ago, ikam said:

somehow I lost my ability to decide for next step...each evening I say, I would do it...but in the morning I don't...I am unsure if I worry about symptoms, feeling unsettled? I should be better now, as since iron infusion I have been much better...

 

the symptom which is the most difficult at present is tinnitus, much louder and constant...

Hi Ikam:

 

Only you and your body knows if it's time to taper or not.

 

Go with your gut feeling. 

 

I'm glad you are feeling better.

 

Take care,

Frogie xx

Share this post


Link to post
ikam   
ikam

i am unsure what my body feels anymore...it seems that my mind + kind of not-feeling-ready in the morning but ready-in-the evening...if it makes any sense

Share this post


Link to post
Frogie   
Frogie
5 minutes ago, ikam said:

i am unsure what my body feels anymore...it seems that my mind + kind of not-feeling-ready in the morning but ready-in-the evening...if it makes any sense

ikam:

 

I know exactly how you feel right now.

 

You could try a teeny tiny taper and see how it goes. You should know in 4-5 days. If it doesn't work, you can always go back up.

 

I'm not a mod or have a lot of experience, but I see people do that on the site.

 

Good luck.

 

Take care,

Frogie xx

Share this post


Link to post
ikam   
ikam

Went to see my gp, she said I have something with eardrum, called retracted eardrum which causes tinnitus https://medicalfoster.com/retracted-eardrum/

I will have hearing test and then long waiting for ent doctor

In the meantime my tinnitus is far worse, I have two, pulsation at night and hissing during the day...

Share this post


Link to post
ikam   
ikam
On 14/09/2017 at 6:18 PM, Frogie said:

ikam:

 

I know exactly how you feel right now.

 

You could try a teeny tiny taper and see how it goes. You should know in 4-5 days. If it doesn't work, you can always go back up.

 

I'm not a mod or have a lot of experience, but I see people do that on the site.

 

Good luck.

 

Take care,

Frogie xx

Frogie, thanks. I used to follow mini-tapper. I lost my will somehow. I tend to think I will do it, but in the morning keep taking my usual dose... Cannot start somehow...

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.